Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 19, NWS Austin/San Antonio, TX

March 6, 200826 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Mar 6, 2008, 4:06 PM CST for 26 counties in Texas. It took effect at Mar 6, 2008, 9:14 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2008, 4:06 PM CST (22:06 UTC)
In effect from
Mar 6, 2008, 9:14 PM CST
Expired
Mar 7, 2008, 6:00 PM CST
In force
21 hr
Issued by
NWS Austin/San Antonio, TX
All 26 counties

Atascosa County, TX, Bandera County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 92 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 062206
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
406 PM CST THU MAR 6 2008

...RED FLAG WARNING IN EFFECT FOR WESTERN PARTS OF SOUTH CENTRAL
TEXAS FOR GUSTY WINDS AND DRY CONDITIONS FRIDAY...

.A STRONG FRONT WILL BRING GUSTY WINDS OF 15 TO 25 MPH ACROSS
SOUTH CENTRAL TEXAS TONIGHT INTO FRIDAY. RELATIVE HUMIDITY VALUES
SHOULD GRADUALLY FALL INTO THE 20S BY LATE FRIDAY MORNING...WITH
VALUES IN THE LOW TO MIDDLE TEENS ACROSS THE WARNED AREA. THE
AMOUNT OF DRYING FROM WETTING OVER CENTRAL PORTIONS OF SOUTH
CENTRAL TEXAS IS UNCERTAIN...SO THE WARNING AREA COULD
POTENTIALLY BE EXPANDED INTO OTHER PARTS OF SOUTH CENTRAL TEXAS.
WETTING RAINS HAVE OCCURRED OR WILL OCCUR OVER THE EASTERN HALF OF
SOUTH CENTRAL TEXAS...BUT CURED GRASSES COULD BECOME DRY AGAIN
WITH SEVERAL HOURS OF WINDY AND DRY CONDITIONS. 

TXZ171-183>188-202>204-217>219-228-071200-
/O.NEW.KEWX.FW.W.0019.080307T1500Z-080307T2200Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
406 PM CST THU MAR 6 2008

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 4 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 4 PM CST
FRIDAY. THE RED FLAG WARNING AREA IS GENERALLY ALONG AND WEST OF
A LLANO TO KERRVILLE TO DILLEY LINE.

EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER
TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR
ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND
12 TO 18 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO
GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN
IN PLACE.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
4 follow-up statements
000 
WWUS84 KEWX 070314
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CST THU MAR 6 2008

...RED FLAG WARNING IN EFFECT FOR THE CENTRAL AND WESTERN PARTS
OF SOUTH CENTRAL TEXAS FOR GUSTY NORTH WINDS AND DRY CONDITIONS
FRIDAY...

.A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 15 TO 25 MPH
ACROSS SOUTH CENTRAL TEXAS TONIGHT THAT WILL CONTINUE INTO FRIDAY.
RELATIVE HUMIDITY VALUES WILL GRADUALLY FALL INTO THE 20S BY LATE
FRIDAY MORNING...WITH VALUES IN THE LOW TO MIDDLE TEENS ACROSS THE
WARNING AREA IN THE AFTERNOON. WETTING RAINS HAVE OCCURRED OVER
THE EASTERN HALF OF SOUTH CENTRAL TEXAS...BUT CURED GRASSES WILL
BECOME DRY AGAIN WITH SEVERAL HOURS OF WINDY AND DRY CONDITIONS.

TXZ172-173-189>192-205>208-220-221-071100-
/O.EXB.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-BEXAR-COMAL-
GUADALUPE-CALDWELL-ATASCOSA-WILSON-
914 PM CST THU MAR 6 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 4 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CST FRIDAY.

EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER TEMPERATURES
SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR ABOVE 30 PERCENT...BUT
VALUES WILL FALL THROUGH TO 20S TO AROUND 12 TO 18 PERCENT BY LATE IN
THE AFTERNOON. WINDS ARE EXPECTED TO GRADUALLY DECREASE LATE FRIDAY
AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ171-183>188-202>204-217>219-228-071100-
/O.EXT.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT-
914 PM CST THU MAR 6 2008

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 4 PM CST FRIDAY...

EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER
TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR
ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND
12 TO 18 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO
GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN
IN PLACE.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 071041
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 AM CST FRI MAR 7 2008

...RED FLAG WARNING IN EFFECT LATE THIS MORNING INTO THIS
AFTERNOON FOR THE CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL
TEXAS FOR GUSTY NORTH WINDS AND DRY CONDITIONS...

.A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 15 TO 25 MPH
ACROSS SOUTH CENTRAL TEXAS EARLY THIS MORNING THAT WILL CONTINUE INTO
EARLY AFTERNOON. RELATIVE HUMIDITY VALUES WILL GRADUALLY FALL INTO
THE 20S AND 30S BY LATE FRIDAY MORNING...WITH VALUES IN THE MID TO
UPPER TEENS ACROSS MUCH OF THE WARNING AREA BY LATE AFTERNOON.
WETTING RAINS HAVE OCCURRED OVER THE EASTERN HALF OF SOUTH CENTRAL
TEXAS...BUT CURED GRASSES WILL BECOME DRY AGAIN WITH SEVERAL HOURS
OF WINDY AND DRY CONDITIONS.

TXZ171>173-183>192-202>208-217>221-228-072200-
/O.CON.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
DIMMIT-
441 AM CST FRI MAR 7 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM CST THIS AFTERNOON. 

EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER
TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR
ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND
15 TO 20 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO
GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN
IN PLACE.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 071424 CCA
RFWEWX

RED FLAG WARNING...REMOVED DUPLICATE HEADLINE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
823 AM CST FRI MAR 7 2008

...RED FLAG WARNING IN EFFECT LATE THIS MORNING INTO THIS
AFTERNOON FOR THE CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL
TEXAS FOR GUSTY NORTH WINDS AND DRY CONDITIONS...

.A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 15 TO 25 MPH
ACROSS SOUTH CENTRAL TEXAS EARLY THIS MORNING THAT WILL CONTINUE INTO
EARLY AFTERNOON. RELATIVE HUMIDITY VALUES WILL GRADUALLY FALL INTO
THE 20S AND 30S BY LATE FRIDAY MORNING...WITH VALUES IN THE MID TO
UPPER TEENS ACROSS MUCH OF THE WARNING AREA BY LATE AFTERNOON.
WETTING RAINS HAVE OCCURRED OVER THE EASTERN HALF OF SOUTH CENTRAL
TEXAS...BUT CURED GRASSES WILL BECOME DRY AGAIN WITH SEVERAL HOURS
OF WINDY AND DRY CONDITIONS.

TXZ171>173-183>192-202>208-217>221-228-072200-
/O.CON.KEWX.FW.W.0019.080307T1600Z-080307T2200Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
DIMMIT-
823 AM CST FRI MAR 7 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 PM CST THIS AFTERNOON...

EXPECT BREEZY AND DRY CONDITIONS TONIGHT INTO FRIDAY. COOLER
TEMPERATURES SHOULD HOLD EARLY MORNING RELATIVE HUMIDITIES AT OR
ABOVE 30 PERCENT...BUT VALUES WILL FALL THROUGH TO 20S TO AROUND
15 TO 20 PERCENT BY LATE IN THE AFTERNOON. WINDS ARE EXPECTED TO
GRADUALLY DECREASE LATE FRIDAY AFTERNOON...BUT DRY AIR WILL REMAIN
IN PLACE.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 072048 AAC
RFWEWX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
248 PM CST FRI MAR 7 2008

...RED FLAG WARNING NOW IN EFFECT THROUGH 6 PM CST FOR THE
CENTRAL AND WESTERN PARTS OF SOUTH CENTRAL TEXAS FOR GUSTY NORTH
WINDS AND VERY DRY CONDITIONS...

.A STRONG COLD FRONT HAS BROUGHT GUSTY WINDS OF 20 TO 30 MPH ACROSS
SOUTH CENTRAL TEXAS TODAY AND WILL GRADUALLY DECREASE INTO EARLY
EVENING AS RELATIVE HUMIDITIES REMAIN VERY LOW.

TXZ171>173-183>192-202>208-217>221-228-080000-
/O.EXT.KEWX.FW.W.0019.000000T0000Z-080308T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-
DIMMIT-
248 PM CST FRI MAR 7 2008

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE HAS EXTENDED THE RED FLAG WARNING
THROUGH 6 PM CST DUE TO PERSISTENT GUSTY NORTHERLY WINDS AND VERY
LOW RELATIVE HUMIDITIES. WINDS WILL DECREASE RAPIDLY BY EARLY
EVENING. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Mar 6, 11:25 AM CST, 4 hours 41 minutes earlier.

Area forecast discussion, Mar 6, 11:25 AM CST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1125 AM CST THU MAR 6 2008

.AVIATION...
PREVAILING MVFR AND IFR CIGS WITH NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS WILL PERSIST THROUGH THE AFTERNOON AT I-35
TERMINALS...AS A MODERATE NNE LOW LEVEL FLOW BECOMES MODERATE AND
GUSTY OUT OF THE NNW. SMALL HAIL IS POSSIBLE AT I-35 TERMINALS
THIS AFTERNOON...BUT WAS NOT INCLUDE IN THE TAFS DUE TO LOW
PROBABILITY OF OCCURRENCE. IMPROVEMENT AT KDRT TO VFR IS EXPECTED
EARLY THIS AFTERNOON. IMPROVEMENT TO VFR IS FORECAST AT I-35
TERMINALS EARLY FRIDAY MORNING. A MODERATE NW LOW LEVEL FLOW WITH
GUSTS IS FORECAST LATER FRIDAY MORNING AND INTO THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 1105 AM CST THU MAR 6 2008/

UPDATE...
BASED ON THE PROGRESS OF THE COLD FRONT HAVE UPDATED TO LOWER MAX
TEMPS A FEW DEGREES. MOST OTHER CHANGES WERE COSMETIC WITH
TONIGHTS WINDS SLIGHTLY HIGHER THAN PREVIOUSLY FORECAST. WILL NEED
TO TAKE A CLOSER LOOK AT FIRE WEATHER PARAMETERS FOR FRIDAY
WETTING RAINS SHOULD COVER ABOUT HALF OF SOUTH CENTRAL TEXAS, AND
THE DRIER WESTERN AREAS WILL APPROACH CRITCAL LEVELS OF WIND AND
RH.

PREV DISCUSSION... /ISSUED 628 AM CST THU MAR 6 2008/

AVIATION...I-35 CORRIDOR TERMINALS MVFR CONDITIONS WITH OCNL IFR
CIGS AND PATCHY MVFR VSBYS IN LIGHT RAIN OR DRIZZLE BECOMING AFTER
19Z SCATTERED THUNDERSTORMS DEVELOPING LOCALLY LOWERING CIGS AND
VSBYS TO IFR. AFTER 01Z CONDITIONS BECOMING VFR.  KDRT TERMINAL
MVFR CIGS WITH OCNL LIGHT RAIN OR SHOWERS LOCALLY LOWERING
CONDITIONS. RAIN ENDING AROUND 19Z WITH MVFR CIGS AND AFTER
23Z CONDITIONS BECOMING VFR. NORTH TO NORTHEAST  WINDS 10 TO 15 KTS
INCREASING TO NORTH 16 TO 26 KTS AFTER 22Z WITH WINDS GRADUALLY
DIMINISHING AFTER 06Z.

PREV DISCUSSION... /ISSUED 350 AM CST THU MAR 6 2008/

DISCUSSION...
THE COLD FRONT HAS CROSSED THE ESCARPMENT AND WILL CONTINUE
BOWING SOUTH TOWARD THE COAST. CONTINUED DESTABILIZATION ALOFT AND
A SHORTWAVE TROF REACHING THE RIO GRANDE AROUND NOON TODAY WILL
GENERATE ELEVATED SHOWERS AND THUNDERSTORMS ALONG AND BEHIND THE
FRONTAL BOUNDARY. THERE IS A SLIGHT RISK OF SEVERE TSTMS OVER THE
SOUTHEAST COUNTIES THIS AFTERNOON AS THE COLD FRONT SLOWS DOWN IN
THAT VICINITY. AFTERNOON TEMPERATURES RISING TO NEAR 70 SHOULD NIL ANY
CONVECTIVE INHIBITION.

THE BIG CHANGE FROM YESTERDAY IS A DRY LAYER AT MID LEVELS TONIGHT
WHICH WILL STOP ANY FROZEN PRECIP FROM REACHING THE GROUND. THE MID
AND UPPER TROF AXIS TAKES A SHARP SWING THROUGH TEXAS TONIGHT AND
FRIDAY. CURRENTLY THE TROF AXIS CAN BE SEEN ON WATER VAPOR
IMAGERY NEAR GRANTS NEW MEXICO MOVING SOUTHEAST TOWARD THE SOUTHERN
PLAINS OF TEXAS. WITH THE PREDICTED PATH TONIGHT, THE MID LEVEL LOW
CENTER WILL CLIP BURNET AND WILLIAMSON COUNTIES AFTER MIDNIGHT
RESULTING IN A FEW FLURRIES.  ALL PRECIP WILL END WITH THE
PASSAGE OF THE 700MB TROF AXIS FRIDAY. THE BRISK NORTH WINDS AND COLD
AIR ADVECTION WILL GRADUALLY END FRI EVE WITH CLEAR SKIES AND VERY
COLD TEMPS FRI NIGHT. SATURDAY MORNING WILL BE VERY CHILLY WITH
MIN TEMPS FALLING BELOW 32 DEGREES MOST AREAS.

A WARM UP WILL RESUME SUNDAY WITH A ZONAL FLOW ALOFT BRINGING WARMER
TEMPS TO THE LOW LEVELS.  A SERIES OF UPPER LEVEL SHORTWAVE TROFS
WILL SKIRT THROUGH CENTRAL TEXAS MONDAY AND TUESDAY, INCREASING
OUR P.W. AND ALLOW LOW POPS FOR THE FIRST HALF OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              51  34  60  32  66 /  90  30  -    0   0
AUSTIN BERGSTROM INTL AIRPORT  50  34  59  28  68 /  90  30  -    0   0
DEL RIO INTL AIRPORT           53  35  66  37  74 /  40  10   0   0  -
SAN ANTONIO INTL AIRPORT       59  33  65  31  69 /  70  20  -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

18/11/05
Hazardous weather outlook, Mar 6, 3:52 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 PM CST THU MAR 6 2008

TXZ171>173-183>194-202>209-217>225-228-071200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
352 PM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FOR THE WESTERN HALF OF
SOUTH CENTRAL TEXAS DUE TO FORECAST BREEZY AND VERY DRY CONDITIONS.

A FREEZE IS EXPECTED FRIDAY NIGHT INTO SATURDAY MORNING ACROSS
MOST OF SOUTH CENTRAL TEXAS AND A FREEZE WARNING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 6, 4:02 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
402 PM CST THU MAR 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             1 SE NEW BERLIN         29.45N 98.09W
03/06/2008  E0.75 INCH       GUADALUPE          TX   PUBLIC

            CITIZENS REPORTED PENNY SIZE HAIL ALONG WARNCKE ROAD JUST
            SOUTH OF NEW BERLIN.

&&

PY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:34 PM CSTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson44 min

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.